# SDR R61A201711280971

- Difficulty date: November 28, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17001679001
- Condition: Cracked
- Location: Frame 52
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE FRAME 52 FLANGE FOR THE RECEPTACLES IN THE LT WHEEL WELL. MAINTENANCE REMOVED AND REPLACED THE FLANGE (PROFILE L) FOR THE RECEPTACLES AT FRAME 52 IN THE LT WHEEL WELL IAW SRM 51-41-01, 51-40-02 AND 51-45-00.
